# SDR ALG2005F00056

- Difficulty date: July 30, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- Engine: Ge CT72A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, A HOWLING NOISE STARTED AND BECAME LOUDER, THE PILOT NOTICED NR 1 HYD PRESSURE FLUCTUATED BETWEEN 200-300 PSI.  THE PILOT TURNED OFF NR 1 HYD NOISE WENT AWAY.  UPON LANDING THE MECHANIC FOUND NR 1 PRESSURE LINE TO THE COLLECTIVE SERVO IS LEAKING.  HE TIGHTENED THE LINE AND REPLACED THE HYD PUMP ASSY AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF FUNCTION CHECKS IAW MM.  (K)
